MathSciNet Relay Station
MathSciNet bibliographic data
MR2040174 (2005g:17018) 17B10
Ryom-Hansen, Steen Koszul duality of translation- and Zuckerman functors. J. Lie Theory 14 (2004), no. 1, 151–163.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement